# SDR ASAA2024080252134

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD FWD OF DOOR OPENING HAS CORROSION. GROUNDED - YES. REMOVED CORROSION AND IS OUT OF LIMITS IAW 737-900ER SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD IAW 737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0 P/N 146A8127U12 T/N AS64763W=1" O=.050" R=.044" L=4" D=.006.
